If you know me, you know that one of my favourite things to do is to organize travel itineraries. My friend recently suggested to me that I share some of them on my blog, and I figured why not!?
How To Spend 6 Days In Whistler
6:00 am: Breakfast IN: One of my favourite breakfasts to make at home is simple and amazing (I think!)…Smoked salmon, goat cheese and a sunny side up egg on toast with a side of fruit salad…try it!
7:00 am: Drive to Pemberton: 54 minutes from Whistler Village
8:00-2:00 pm: Hike to Joffre Lakes: This is my favourite hike in the Whistler area! If you head there early enough in the morning you’ll avoid the tourist crowds. It takes about 4-5 hours return and there are three glacier lakes in total (my favourite is the middle, or second lake).
- Bring: hammock, floatie, swimsuit, towel, snacks, lunch, water
12:30 pm: Lunch – PB & Banana sandwiches are my favourite food to have on a hike! My Grandma used to make them for adventures when I was little, and I still love them today!
2:30 – 3:00 pm: Drive to Nairn Falls Provincial Park: 30 minutes from Joffre Lakes
3:00 – 5:30 pm: Nairn Falls Provincial Park: This waterfall is a really nice hike through the forest! It’s only about 1 hour round trip and the trail follows alongside the river and the falls itself is quite impressive. The rocks can be slippery when it’s rained, so be careful!
- Bring: hammock, swimsuit, towel, snacks, water
7:30 pm: Dinner OUT: Peaked Pies: This is one of my favourite restaurants in the Whistler Village. They serve authentic Australian meatpies – get it peaked…obviously!
7:00 am: Breakfast OUT: Wildwood Pacific Bistro: This is, in my opinion, the best place to get eggs benedict in Whistler! You can pick up to three different kinds from a pretty large variety (I think about six)…and they’re all super good, trust me!
8:00 -11:30 am: Train Wreck Hike: 1.5 hours return, a small “Flank Trail” sign sits at the edge of Alpha Lake Road, there are five abandoned train cars from an old crash along this trail, and they’re in an area that graffiti is allowed – so they’re super cool!
12:00 – 1:00: Lunch: PB & Banana sandwiches on the road
1:30 – 4:30 pm: Alexander Falls: 12 kilometers south of Whistler, a beautiful waterfall that’s definitely worth exploring.
6:00 pm: Dinner OUT: Tacos La Cantina: This place has the most delicious tacos ever, it also has a pretty great patio for people watching!
7:00 am: Breakfast IN: Smoked salmon, goat cheese and a sunny side up egg on toast with a side of fruit salad…or you can change it up…I’m just literally obsessed with these foods! …and avocado…omg..!
9:00 – 11:00 am: Hike Ancient Cedars Trail: 2 hours return, gorgeous forested hike with massive cedar trees!
12:30 pm: Lunch IN: cut apple, avocado & chips, carrots, pepper, cucumber & hummus
2:00 pm: Lost Lake Park: I love this lake! There’s a floating dock that you can swim out to and I’ve seen eagles soaring overhead while relaxing on the beach here!
- Bring: hammock, floatie, swimsuit, towel
6:00 pm: Dinner OUT – Sushi Village: It’s true what they say about this place…it really is the best sushi in Whistler!
7:00 am: Breakfast OUT – Crepe Montagne: This is the most adorable little breakfast restaurant with a small patio that’s worth waiting to get a seat at. The crepes are delicious…I go here every time I’m in Whistler!
8:30 am: Take Gondola to Mountain Skills Academy mountaintop office – meet guide at base of the Gondola at 8:45am at the picnic tables. Office is second stop up Whistler Gondola 100m straight down the path as you unload – last cabin on the right.
9:00 – 1:00 pm: Whistler Via Ferrata Climb with Mountain Skills Academy: Wear sunscreen, no matter what the weather is like! The sun reflects off of the snow, I got a great tan but other people in my group didn’t do so well! The climb itself is absolutely amazing, you’ve got to do it!
1:00 pm: Lunch OUT – Rendezvous Restaurant: on top of mountain: I was afraid that eating here would be a big mistake and that everything would be extremely overpriced and not worth it. However, I was soooo wrong! It’s a great cafeteria style eatery with sandwich, soup and burger options (among other things).
1:30 pm: High Note Trail: 4 hours return, access up Whistler Mountain (take chair lift), best hike on Whistler Mountain, preferable to do it counter clock wise as it has more downs than ups…don’t miss this hike!
6:30 pm: Dinner OUT – The Mexican Corner: You have to eat here! It’s not an option…just do it!
8:30 am: Breakfast OUT – Ingrid’s Village Cafe: This is an adorable little cafe in the Whistler village that has delicious breakfast options, it all tastes really fresh!
10:00 – 1:00 pm: Blackcomb Meadows Hike: 3 hours return, wildflowers bloom in the summer, first part is pretty easy and is known as the “Alpine Walk” (it’s also pretty touristy as a result), but beyond there the people start to trickle away!
1:30 pm: Lunch OUT – The Green Moustache: I absolutely adore this little cafe. I went the first time by mistake, not knowing what it was just exploring because of the name…but they have the most amazing smoothies and green wraps, ever!
2:00 pm: Brandywine Falls: 30 minutes return to the top of the falls, about 2 hours return to the base depending how much time you want to spend there.
3:30 pm – 6:30pm: Explore Whistler Village: There are so many amazing shops and I always end up spending way over my budget shopping for myself and friends…so be prepared for that!
7:00 – 8:30 pm: Dinner in the Village: Every time I go to Whistler I try to eat somewhere new. Go explore somewhere that you walked past while shopping that looked good…let me know where it was and what you thought about the food!
6:45 – 9:00 am: Drive to Keyhole Hot Springs: fairly far drive, but worth it! Set your alarm and don’t snooze it, you’ll regret it!
9:00 – 1:00 pm: Key Hole Hot Springs: caution with a rental car, seriously! But, if you’ve got someone who can get you there safely this is an amazing place to explore! Make sure the area isn’t closed because of bears…after I went I’ve read that there were some conditioned bears in the area so they had closed the trails…
1:30-2:30 pm: Lunch at Mile One Eating House: This is an amazing restaurant that offers local and fresh ingredients…you have to try it!
3:00 – 6:00 pm: Callaghan Lake: An adorable and usually quite lake to spend some time relaxing after a busy few days.
6:30 pm: Dinner OUT – Creekbread Pizza: Healthy pizza? Count me in!
- Lost Lake Trails
- Whistler Mountain Trails
- Blackcomb Mountain Trails
- Trail Heads Around Whistler
- Bears: there was someone I was traveling with who was terrified of seeing a bear…if you’re like that, educate yourself and you’ll find that it’s really not so scary!
- Bike around Stanley Park: 2 hours to ride around the park, ~$15/person to rent the bike, it’s so much fun! I try to do this everytime I go, either on the way to or from the airport!
- Rainbow Lake Hike: Worth checking out if you have the time! It’s usually not too crowded!
- Stawamus Chief Hike: 45 minute drive from Whistler, approximately 5 hour hike but the views are epic!
- Sea to Sky Yoga: Yoga at the top of the Sea to Sky Gondola? Seriously? YES! It’s incredible and you should pair it with the Chief Hike for a perfect day!
I’d love to hear your suggestions for things to do or see in Whistler! Let me know in the comments!